Download PDF - Strongly chaotic dendrites
ArticleOriginal scientific text
Title
Strongly chaotic dendrites
Authors 1, 1
Affiliations
- Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Abstract
The concept of a strongly chaotic space is introduced, and its relations to chaotic, rigid and strongly rigid spaces are studied. Some sufficient as well as necessary conditions are shown for a dendrite to be strongly chaotic.
Keywords
order, strongly rigid, rigid, homeomorphism, strongly chaotic, dendrite, chaotic
Bibliography
- J. J. Charatonik, On chaotic curves, Colloq. Math. 41 (1979), 219-236.
- J. J. Charatonik, Open mappings of universal dendrites, Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), 489-494.
- J. J. Charatonik, Monotone mappings of universal dendrites, Topology Appl. 38 (1991), 163-187.
- J. J. Charatonik, On chaotic dendrites, preprint.
- K. Kuratowski, Topology, Vol. 2, Academic Press and PWN, 1968.
- K. Menger, Kurventheorie, Teubner, 1932.
- T. Ważewski, Sur les courbes de Jordan ne renfermant aucune courbe simple fermée de Jordan, Ann. Soc. Polon. Math. 2 (1923), 49-170.